Numerical Schemes for Variational Inequalities Arising in International Asset Pricing
James E Hodder,
Agnes Tourin and
Thaleia Zariphopoulou
Computational Economics, 2001, vol. 17, issue 1, 43-80
Abstract:
This paper introduces a valuation model of international pricing in the presence of political risk. Shipments between countries are charged with shipping costs and the country specific production processes are modelled as diffusion processes. The political risk is modelled as a continuous time jump process that affects the drift of the returns in the politically unstable countries. The valuation model gives rise to a singular stochastic control problem that is analyzed numerically. The fundamental tools come from the theory of viscosity solutions of the associated Hamilton-Jacobi-Bellman equation which turns out to be a system of integral-differential Variational Inequalities with gradient constraints. Copyright 2001 by Kluwer Academic Publishers
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://journals.kluweronline.com/issn/0927-7099/contents (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:17:y:2001:i:1:p:43-80
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2
Access Statistics for this article
Computational Economics is currently edited by Hans Amman
More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().